# SDR CA130307001

- Difficulty date: March 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,631 hours, 3,019 cycles
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Probe
- Part number: 883363
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDER GOING A 300 HR, B-CHECK INSPECTION ON ACFT.  MAINTENANCE WAS CONDUCTING AN INSPECTION OF THE RT SIDE WATER DROP SYS THE WATER PROBE HOUSING, PN 88336-3, WAS FOUND TO HAVE A CRACK IN THE UPPER INBD AFT CORNER JUST BELOW THE ATTACHMENT FLANGE AREA.  A LIQUID PENATRANT NDT INSPECTION WAS CARRIED OUT TO CONFIRM THERE WAS A CRACK.  THE HOUSING WAS REMOVED FROM SERVICE. TO BE REPLACED WITH A SERVICEABLE UNIT.
